# SDR AALA201612229004

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 13,718 hours, 5,554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT PANEL SHOWS L4 DOOR LOW PRESSURE.  SERVICED DOOR ASSIST BOTTLEAND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
